# SDR REXA2013091901865

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER, LT UPPER TRANSCOWL INBD STANDOFF CRACKED.  REPLACED LT UPPER TRANSCOWL INBD STANDOFF IAW SRM 51-42-14 AND  51-42-21. PN KFN587-3, CR7310506-11, HST10AG6-8, HST10AG6-9, CN624-2082-201.
